MAUDE Adverse Event Report: CORDIS CORPORATION CATH F4 INF IM 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH F4 INF IM 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 538460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This case was received from an competitor's company and while attempting to catheterize the ligament of marshall¿s (lom) after an af ablation procedure, a perforation of the coronary sinus occurred with the guide.An echography revealed the perforation and a pericardiocentesis was performed to stabilize the patient.There were no abbott catheters in the heart, the af procedure was finished.A 4f infiniti catheter contributed to the event.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
This case was received from a competitor's company.While attempting to catheterize the ligament of marshall¿s (lom) after an af ablation procedure, a perforation of the coronary sinus occurred with the guide.An echography revealed the perforation and a pericardiocentesis was performed to stabilize the patient.There were no competitor's catheters in the heart, the af procedure was finished.A 4f infiniti catheter contributed to the event.The product was not returned for analysis and a product history record (phr) review could not be performed because the lot number for this product is unknown.Without the return of the device or images for analysis, the reported event ¿perforation¿ could not be confirmed.Procedural/handling factors such as vessel characteristics and excessive catheter manipulation may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use open or damaged packages.To prevent damage to the catheter tip during removal from the package, grasp the hub and gently withdraw the catheter.Treat all 4f catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.Procedures requiring percutaneous catheter introduction should not be attempted by physicians unfamiliar with the possible complications.Complications may occur at any time during or after the procedure.Possible complications include but are not limited to the following: air embolism, hematoma at the puncture site, infection, and perforation of the vessel wall.¿ based on the information available, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH F4 INF IM 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014
7863138372
MDR Report Key13338673
Report Number9616099-2022-05310
Device Sequence Number4164702
Product Code DQO
UDI-Device Identifier10705032014885
UDI-Public10705032014885
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number538460
Device Catalogue Number538460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown